Couldn't find what you looking for?

TRY OUR SEARCH!

Pls im worried if what is going on with me now i hope somebody can help me out. Last oct.31 i intake 2 cyototec & another 2 inserted into my vagina later that day i had cramps, vomit & diarrhea and have a blood coming out so i guess that would be the start of my abortion. I had just normal bleed and so light like it wouldnt soAk a pad all day and it continues 1 week & later 2 weeks it stop but now yesterday Nov.16 im so schocked if what going on because i had experienced heavy crAmps so i take BUSCOPAN VENUS but less than an hour after taking it heavy blood clots not just one or two but more than that same big of an orange fruit size..i even use diaper now pls give me some peace of mind..im from phils.where abortion is illegal and i dont even have check up with an ob gyne..im so glad if somebody could me now..thanks

Loading...

What happen to u now
Reply

Loading...